| Catalog Number |
SRF-560 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason(s) for reoperation is/are: "intracapsular and extracapsular rupture".
Event or Problem Description
Patient reported "intracapsular and extracapsular ruptures" confirmed via mri.This record is for the right side.Device remains implanted.
Event or Problem Description
Patient reported right side intracapsular and extracapsular rupture.Device has been explanted.
Event or Problem Description
Patient reported "intracapsular and extracapsular ruptures" confirmed via mri.Healthcare later confirmed "rupture".This record is for the right side.Device was explanted.
Additional Manufacturer Narrative
Device analysis results: based on the device analysis grid, the assessments of the complaint are: * rupture: observed, broken device assessed as surgical damage and a missing piece of shell assessed as inconclusive.As per the investigation procedure creases were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, corrected and/or changed data: d.9, h.3, h.6.